Have bruising along with swelling and pain in calves with no apparent reason?
Is there side effects from unexpected stop of Lisinopril?
Question posted by My babe Jen on 26 May 2014
Last updated on 26 May 2014 by Trinabell
Hello My Babe Jen. The side effects of quitting lisinopril are headache, nausea/vomiting, dizziness, lethargy, dark urine, weight loss & numbness in hands/feet. More severe withdrawal symptoms that require Dr care are any swelling particularly of the tongue, rash chest tightness & changes in breathing. I think you should call your Dr ASAP to be safe. Take care.
You can't just stop blood pressure meds, it will send you bp back up. If you have pain in your calves and swelling, you need to see your dr.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.